Communications in Mathematical Physics

Analytic renormalization using many space-time dimensions

Eugene R. Speer

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 37, Number 1 (1974), 83-92.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103859813

Mathematical Reviews number (MathSciNet)
MR0371288

Subjects
Primary: 81.32

Citation

Speer, Eugene R. Analytic renormalization using many space-time dimensions. Comm. Math. Phys. 37 (1974), no. 1, 83--92. https://projecteuclid.org/euclid.cmp/1103859813


Export citation